Sale!

FENOPINE 100MG/5ML IBUPROFEN 3M+ S’BERRY (100ML)

4.50 3.60

Description

FENOPINE 100MG/5ML IBUPROFEN 3M+ S’BERRY (100ML)

Reduction of fever and relief of mild to moderate pain, such as cold and flu symptoms, teething pain, headache, sprains and strains and to ease the pain of sore throats and earache.
As Fenopine contains ibuprofen it gets to work in 15 minutes reducing your baby’s fever quickly. The strawberry flavour suspension is sugar free and colour free and now comes with an easy dosing spoon for easy dosing of younger children.
• Gets to work to reduce fever in just 15 minutes
• Lasts for up to 8 hours in fever – so may help your child have a good nights sleep
• Proven to give longer relief from fever than paracetamol
• Treats fever, teething, toothache, sore throat, earache, headaches, aches and strains
• Suitable for babies and children from 3 months (over 5kg) to 12 years

For pain and fever: The daily dosage of Fenopine 100mg/5ml Oral Suspension is 20 to 30 mg of ibuprofen/kg body weight in divided doses.

This can be achieved as follows:

  • 3 to 6 months: 2.5ml, 3 times a day.
  • 6 to 12 months: 2.5ml, 3 times a day.
  • 1 to 3 years: 5 ml, 3 times a day.
  • 4 to 6 years: 7.5 ml, (5ml & 2.5ml) 3 times a day.
  • 7 to 9 years: 10 ml, (two 5ml spoonfuls) 3 times a day.
  • 10 to 12 years: 15 ml (three 5ml spoonfuls) 3 times a day.
  • Do not dose more frequently than at 6 hourly intervals.
  • Not suitable for children under 3 months of age unless advised by your doctor.

This product should only be given to infants aged 3-6 months who weigh more than 5kg. For infants aged 3 – 5 months medical advice should be sought if symptoms worsen or not later than 24 hours if symptoms persist. If in children aged from 6 month and in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

For oral administration. For short term use only.

Additional information

Weight 210 g

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.